# SDR IPXA2574211

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat T/E
- Component: Slat, Boeing
- Component part number: 114N3002131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE HAS DENTED 39" INBD FROM OTBD EDGE.  REMOVED DAMAGE AND REPAIRED IAW EO B757-5750-47495.
